Analytical Solution for Permittivities of a Dihedral Configuration - CentraleSupélec Access content directly
Journal Articles IEEE Antennas and Wireless Propagation Letters Year : 2018

Analytical Solution for Permittivities of a Dihedral Configuration

No file

Dates and versions

hal-02124542 , version 1 (09-05-2019)

Identifiers

Cite

Orian Couderc, Laetitia Thirion-Lefèvre, Regis Guinvarcrh. Analytical Solution for Permittivities of a Dihedral Configuration. IEEE Antennas and Wireless Propagation Letters, 2018, 17 (3), pp.485-488. ⟨10.1109/LAWP.2018.2796842⟩. ⟨hal-02124542⟩
36 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More